# SDR CA130606006

- Difficulty date: May 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 29,662 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING GEAR DOWN ONLY 3 RED LIGHTS COME ON, NO AMBER, NO GREEN, AND THE ALL 3 GEARS PHYSICALLY DIDN`T MOVE. CREW USE THE ALTERNATE GEAR EXTENSION TO LAND SAFELY. THE PLANE WAS FERRY TO A MAIN BASE, WHERE WIRING TO THE INHIBIT SWITCH WERE FOUND LOOSE.
